Our expert says:
Obviously you need to discuss this rather urgently with your treating and prescribing doctor. You seem to be saying that the medication was tolerable at lower doses, but has begun distressing you when the dose reached 100 mg ?
50 mg a day would be the usual dosage, though higher doses are used at times. I'd think it wise to go back to 50 mg a day, and contact your doc fairly urgently, as you shouldn't be left to feel this bad for any longer than necessary, and tell him frankly exactly how bad you have been feeling on this dose, and ask for a revision of the plan
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.